Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1959, Volume 27, Issue 1

A Note on Least Squares Bias in Household Expenditure Analysis<121:ANOLSB>2.0.CO;2-L
p. 121-126

Robert Summers

The consequences of using ordinary Single Equation Least Squares in estimating regression parameters are examined in a case where the parameters relate to a household expenditure study in which the statistical model underlying the study is really a set of simultaneous equations.

Log In To View Full Content

Journal News